# SDR 2008UALA02998

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 52,156 hours, 35,575 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Transformer
- Condition: Burned
- Location: Autopilot
- Component: Autopilot, Honeywell, 4051601937
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR DETECTED AFTER DEPARTURE, RTFL.  *S/D*  BAD AUTO PILOT FLIGHT CONTROL PANEL.  REPLACED CONTROL PANEL.  SHOP FINDINGS:  FOUND TRANSFORMER A10T1 PRIMARY BURNED.  TRANSISTORS A10Q1/Q2 PARTIALLY SHORTED.  REPLACED PARTS.
